Existence, uniqueness and ergodicity for the stochastic quantization equation

Volume 119 / 1996

Dariusz Gątarek, Studia Mathematica 119 (1996), 179-193 DOI: 10.4064/sm-119-2-179-193


Existence, uniqueness and ergodicity of weak solutions to the equation of stochastic quantization in finite volume is obtained as a simple consequence of the Girsanov theorem.


  • Dariusz Gątarek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image